Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 48, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 23, 2015, 9:21 PM CDT for Nowata County, Rogers County, Oklahoma. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2015, 9:21 PM CDT (02:21 UTC)
- Expired
- May 24, 2015, 3:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Nowata County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 44 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 9:38 PM CDT | FLASH FLOOD | Catoosa, OK | WIDESPREAD STREET FLOODING. |
| May 23, 10:08 PM CDT | FLASH FLOOD | Catoosa, OK | ROLLING HILLS SUBDIVISION SOUTH OF CATOOSA AT 3RD ST AND 197TH E AVE STREETS FLOODED. |
| May 23, 10:32 PM CDT | FLASH FLOOD | Catoosa, OK | FLOOD WATERS NOW ENTERING HOMES IN THE ROLLING HILLS SUBDIVISION SOUTH OF CATOOSA AT 3RD ST AND 197TH E AVE. |
| May 23, 10:40 PM CDT | FLASH FLOOD | Catoosa, OK | STREET FLOODING IN AND AROUND CATOOSA WITH EMERGENCY SERVICES PERSONNEL REMOVING PEOPLE FROM STALLED VEHICLES ON 193RD E AVE BETWEEN ADMIRAL TO 11TH ST. |
| May 23, 11:20 PM CDT | FLASH FLOOD | Verdigris, OK | WIDESPREAD STREET FLOODING, MOST SIGNIFICANT WAS ON SHEPHERD VALLEY ROAD. |
| May 24, 1:00 AM CDT | FLASH FLOOD | Claremore, OK | *** 1 FATAL *** FIREFIGHTER DROWNS DURING A WATER RESCUE JUST WEST OF TOWN ON HIGHWAY 20 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
975
WGUS54 KTSA 240221
FFWTSA
OKC105-131-240830-
/O.NEW.KTSA.FF.W.0048.150524T0221Z-150524T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
921 PM CDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NOWATA COUNTY IN NORTHEAST OKLAHOMA...
ROGERS COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 330 AM CDT SUNDAY
* AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A BAND OF HEAVY RAIN PRODUCING THUNDERSTORMS MOVING INTO THE WARNED
AREA. RAINFALL RATES BETWEEN 1 AND 2 INCHES PER HOUR HAVE BEEN
OBSERVED WITH THIS BAND OF STORMS. ITS EASTWARD PROGRESS HAS SLOWED
RECENTLY...THUS ENHANCING THE FLASH FLOOD POTENTIAL.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
CLAREMORE...NOWATA...TULSA...CATOOSA...CHELSEA...DELAWARE...
FOYIL...INOLA...LENAPAH...NEW ALLUWE...OOLOGAH...SOUTH
COFFEYVILLE...TALALA...TIAWAH...VERDIGRIS...WANN AND WATOVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3700 9540 3696 9540 3694 9543 3660 9543
3660 9533 3655 9532 3651 9533 3651 9544
3607 9545 3607 9557 3613 9557 3616 9562
3616 9581 3639 9582 3640 9579 3642 9582
3694 9581 3695 9579 3700 9578
$$
LACY1 follow-up statement
067
WGUS74 KTSA 240255
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
955 PM CDT SAT MAY 23 2015
OKC105-131-240830-
/O.CON.KTSA.FF.W.0048.000000T0000Z-150524T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOWATA OK-ROGERS OK-
955 PM CDT SAT MAY 23 2015
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ROGERS AND NOWATA
COUNTIES UNTIL 330 AM CDT...
AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. RAINFALL
RATES BETWEEN 1.5 AND 2.5 INCHES PER HOUR HAVE BEEN OBSERVED.
FLOODING HAS BEEN REPORTED IN SOUTH COFFEYVILLE.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
CLAREMORE...NOWATA...TULSA...CATOOSA...CHELSEA...DELAWARE...FOYIL...
INOLA...LENAPAH...NEW ALLUWE...OOLOGAH...SOUTH COFFEYVILLE...
TALALA...TIAWAH...VERDIGRIS...WANN AND WATOVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3700 9540 3696 9540 3694 9543 3660 9543
3660 9533 3655 9532 3651 9533 3651 9544
3607 9545 3607 9557 3613 9557 3616 9562
3616 9581 3639 9582 3640 9579 3642 9582
3694 9581 3695 9579 3700 9578
$$
LACYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 23, 6:16 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, May 23, 6:16 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT SAT MAY 23 2015
.DISCUSSION...
THE 00Z TAF DISCUSSION IS INCLUDED BELOW.
&&
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VERY MESSY AVIATION FORECAST THE NEXT 24 HOURS. DEEP PLUME OF GULF
MOISTURE IN PLACE WITH NUMEROUS ROUNDS OF THUNDERSTORMS EXPECTED.
CONDITIONS WILL FLUCTUATE BETWEEN THE FLIGHT CATEGORIES...BOUNCING
FROM VFR TO IFR AT TIMES WITH STORMS. CIGS SHOULD GENERALLY BE IN THE
MVFR RANGE. WINDS WILL BE PREDOMINANTLY FROM THE SE AND MAY GUST
TO AROUND 20 KTS AT TIMES.
LACY
&&
.PREV DISCUSSION... /ISSUED 337 PM CDT SAT MAY 23 2015/
DISCUSSION...
..LIFE THREATENING FLOOD POTENTIAL TONIGHT THROUGH SUNDAY...
WIDESPREAD CONVECTION IS UNDERWAY ACROSS THE CENTRAL AND SOUTHERN
PLAINS WITHIN AN EXPANDING PLUME OF TROPICAL MOISTURE. OBSERVED
RAINFALL RATES HAVE BEEN IMPRESSIVE ESPECIALLY FOR AREAS BENEATH
ANY CONVECTIVE SEGMENT THAT BECOMES ORIENTATED PERPENDICULAR TO
THE LOW LEVEL SOUTHERLY FLOW. FLOW ALOFT WILL CONTINUE TO BACK AS
UPPER TROUGH APPROACHES WHILE DIFFLUENT REGION GRADUALLY SPREADS
EASTWARD. THIS WILL ALLOW THE ONGOING CONVECTION TO EXPAND IN
COVERAGE FROM WEST TX NORTHWARD INTO CENTRAL AND EASTERN OK THIS
EVENING AND OVERNIGHT. RAINFALL FORECASTS MAY BE CONSERVATIVE
BASED ON OBSERVED CONDITIONS THIS AFTERNOON...AND LATER UPDATES
MAY NEED TO INCREASE TOTALS A BIT FURTHER ESPECIALLY FROM LATE
TONIGHT THROUGH SUNDAY MORNING ACROSS EASTERN OKLAHOMA.
IMPACT: WET SOILS ALONG WITH MANY LARGER RIVERS NEAR OR CURRENTLY
IN FLOOD STAGE WILL ALLOW FOR RAPID ONSET OF FLASH FLOODING. EVEN
THE CONSERVATIVE RAINFALL TOTALS WILL PRODUCE LIFE AND PROPERTY
THREATENING FLOODING.
THE RAINFALL AXIS WILL SHIFT EASTWARD SUNDAY AFTERNOON / OVERNIGHT
AND IMPACT WESTERN ARKANSAS. WHILE THE RAINFALL TOTALS MAY TAPER A
BIT AS THE UPPER FORCING REMAINS LESS...THE SATURATED CONDITIONS
WILL MAINTAIN THE POTENTIAL FOR DANGEROUS FLOODING. OF ADDITIONAL
CONCERN WILL BE MONDAY NIGHT INTO TUESDAY AS A LARGE COMPLEX OF
STORMS ORIGINATES ACROSS WESTERN TX AND SPREADS NORTHEASTWARD.
WHILE THE BULK OF THIS RAINFALL IS CURRENTLY FORECAST NEAR THE
ARKLATEX REGION...HEALTHY RAINFALL TOTALS ARE LIKELY TO SPREAD
INTO SE OK AND WEST CENTRAL ARKANSAS WHICH WILL QUICKLY WORSEN ANY
ONGOING FLOOD CONDITIONS.
A LULL IN CONVECTIVE COVERAGE IS EXPECTED FOR THE MID WEEK PERIOD
BEFORE A COLD FRONT AND UPPER WAVE IMPACT THE REGION BY LATE NEXT
WEEK WITH MORE WIDESPREAD RAINFALL POSSIBLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 66 75 64 81 / 100 100 40 20
FSM 68 78 66 80 / 90 100 80 40
MLC 67 73 67 79 / 100 100 40 40
BVO 65 74 61 81 / 100 100 40 20
FYV 65 74 63 77 / 80 100 80 40
BYV 64 76 64 78 / 70 100 80 30
MKO 65 74 64 80 / 100 100 50 40
MIO 65 76 63 80 / 100 100 60 20
F10 65 73 65 79 / 100 100 40 40
HHW 68 75 67 79 / 90 100 60 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH FROM 1 PM SUNDAY TO 7 AM MONDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...30Hazardous weather outlook, May 23, 7:12 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 712 PM CDT SAT MAY 23 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 712 PM CDT SAT MAY 23 2015 ...DANGEROUS FLOODING TO DEVELOP TONIGHT THROUGH SUNDAY... ...TORNADO WATCH FOR EASTERN OKLAHOMA UNTIL 4 AM... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THROUGH TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA...ESPECIALLY AREAS WEST OF HIGHWAY 69 ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...PRIMARILY EASTERN OKLAHOMA. ONSET...ONGOING. FLASH FLOOD. RISK...SIGNIFICANT. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. DISCUSSION... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SPREAD INTO EASTERN OKLAHOMA THIS EVENING AND PERSIST OVERNIGHT. AN AXIS OF HEAVY RAINFALL TOTALS WILL RESULT...AND DANGEROUS FLOODING IS LIKELY TO DEVELOP ACROSS PORTIONS OF EASTERN OKLAHOMA WHERE THE HEAVIEST RAIN IS EXPECTED OVERNIGHT. SOILS REMAIN SATURATED AND MANY RIVERS ARE AT CAPACITY. THIS WILL LEAD TO POTENTIALLY LIFE THREATENING FLOODING FROM LATE TONIGHT THROUGH SUNDAY MORNING. THOSE WITH OUTDOOR ACTIVITIES PLANNED...ESPECIALLY NEAR RIVERS AND LAKES...SHOULD BE FAMILIAR WITH THE SURROUNDINGS SO ANY EVACUATIONS CAN TAKE PLACE AS QUICK AS POSSIBLE SHOULD ANY WARNINGS BE ISSUED. LOW LEVEL WIND SHEAR HAS SUFFICIENTLY INCREASED AND WILL LIKELY PERSIST THROUGH THE OVERNIGHT HOURS. THIS WILL COMBINE WITH LOW CLOUD BASES TO SUPPORT A AN ELEVATED RISK OF LOCALLY DAMAGING WINDS AND TORNADOES. DESPITE THE INCREASED RISK OF SEVERE WEATHER...THE MORE WIDESPREAD IMPACTS WILL BE FROM THE FLOODING RAINFALL THAT WILL OCCUR. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY AND MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... DANGEROUS FLOODING WILL BE ONGOING SUNDAY AND WILL LIKELY PERSIST IN MONDAY MORNING. THE HEAVY RAIN AXIS WILL GRADUALLY SHIFT EASTWARD DURING THE DAY ON SUNDAY WITH THE HEAVY RAINS SPREADING ACROSS WESTERN ARKANSAS. CONDITIONS REMAIN SUPPORTIVE OF RAPID ONSET FLASH FLOODING AND QUICK ACTION SHOULD BE TAKEN SHOULD FLOOD WARNINGS BE ISSUED. THE RAINFALL WILL TAPER OFF DURING THE DAY ON MONDAY...HOWEVER A LARGE COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL TEXAS AND TRACK INTO FAR SOUTHEAST OKLAHOMA AND PORTIONS OF WESTERN ARKANSAS MONDAY NIGHT INTO TUESDAY. THIS WILL QUICKLY WORSEN ANY ONGOING FLOOD PROBLEMS. THUNDERSTORM CHANCES REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING WEEK...HOWEVER THE COVERAGE AND INTENSITY OF EXPECTED RAINFALL AMOUNTS WILL BE FURTHER REFINED IN LATER FORECASTS. ANY ADDITIONAL RAINFALL NEXT WEEK WILL AGGRAVATE ANY ONGOING LARGE STEM RIVER FLOODING. EMERGENCY MANAGEMENT PLANNING STATEMENT... RESPONSE TO FLOODING SHOULD BE EXPECTED THROUGH MONDAY...ESPECIALLY FOR AREAS NEAR LARGER RIVER BASINS. LIFE THREATENING FLOODING IS CERTAINLY POSSIBLE WITHIN THE HEAVIER RAINFALL AXIS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 23, 7:09 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
709 PM CDT SAT MAY 23 2015
OKZ049-073-075-240100-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
709 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN PITTSBURG...NORTHERN PUSHMATAHA AND LATIMER
AT 709 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 5 MILES NORTHWEST
OF STANLEY...MOVING NORTH AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...
WILBURTON...YANUSH...HIGGINS...DAMON...GOWEN...PANOLA...RED
OAK...HARTSHORNE...HAILEYVILLE...DOW...CLAYTON...STANLEY...
TUSKAHOMA...KIAMICHI...SARDIS...ROBBERS CAVE STATE PARK AND CLAYTON
LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3505 9562 3505 9501 3439 9527 3456 9564
TIME...MOT...LOC 0009Z 196DEG 33KT 3464 9550Special weather statement, May 23, 7:26 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
726 PM CDT SAT MAY 23 2015
OKZ065-066-240115-
OKFUSKEE OK-OKMULGEE OK-
726 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
CENTRAL OKFUSKEE
IN NORTHEAST OKLAHOMA
WESTERN OKMULGEE
AT 726 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
BEARDEN...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKEMAH...BEARDEN...CLEARVIEW...
CASTLE...BOLEY...MASON...OKFUSKEE AND WELTY.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3564 9650 3564 9609 3528 9623 3528 9643
3529 9645 3545 9645 3545 9648 3543 9648
3543 9650 3543 9651
TIME...MOT...LOC 0026Z 188DEG 30KT 3520 9639Special weather statement, May 23, 7:57 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT SAT MAY 23 2015
OKZ054-059-060-064-066-240145-
CREEK OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-TULSA OK-
757 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK...NORTHWESTERN OKMULGEE...SOUTHEASTERN OSAGE...
EASTERN PAWNEE AND SOUTHERN TULSA
AT 757 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WESTPORT TO 10 MILES SOUTHWEST OF BRISTOW...MOVING
EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...LIBERTY...GRAY...PRESTON...BEGGS...SAND SPRINGS...
JENKS...GLENPOOL...WESTPORT...BRISTOW...SLICK...MOUNDS...KIEFER...
MANNFORD...KELLYVILLE...SAPULPA...KEYSTONE STATE PARK...TULSA
INTERNATIONAL AIRPORT AND JENKS RIVERSIDE AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3624 9636 3625 9582 3565 9599 3564 9651
TIME...MOT...LOC 0057Z 270DEG 32KT 3624 9629 3571 9644Special weather statement, May 23, 8:43 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
843 PM CDT SAT MAY 23 2015
OKZ054-055-060-061-064-067-240215-
CREEK OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
843 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK...SOUTHEASTERN OSAGE...WESTERN ROGERS...TULSA...
NORTHWESTERN WAGONER AND SOUTHERN WASHINGTON
AT 843 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF SAND SPRINGS TO KIEFER...MOVING
NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...TULSA...GRAY...CATOOSA...SAND SPRINGS...JENKS...
OWASSO...GLENPOOL...SPERRY...SKIATOOK...COLLINSVILLE...BROKEN
ARROW...ONETA...KIEFER...TULSA INTERNATIONAL AIRPORT AND JENKS
RIVERSIDE AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3642 9599 3646 9572 3602 9567 3591 9609
3629 9613
TIME...MOT...LOC 0143Z 242DEG 28KT 3624 9610 3595 9606Special weather statement, May 23, 9:10 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT SAT MAY 23 2015
OKZ060-061-067-240300-
ROGERS OK-TULSA OK-WAGONER OK-
910 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
ROGERS...EASTERN TULSA AND NORTHWESTERN WAGONER
AT 910 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF COLLINSVILLE TO TULSA TO 2 MILES SOUTH
OF BIXBY...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...CLAREMORE...INOLA...
CATOOSA...VERDIGRIS...TIAWAH...FOYIL...OOLOGAH...BUSHYHEAD...
LEONARD...BIXBY...OWASSO...COLLINSVILLE...BROKEN ARROW...COWETA...
ONETA AND TULSA INTERNATIONAL AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3632 9548 3597 9549 3587 9592 3611 9594
3641 9601 3642 9594 3642 9582 3645 9581
3650 9549
TIME...MOT...LOC 0210Z 240DEG 18KT 3637 9592 3615 9586
3592 9589Local storm report, May 23, 9:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
917 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM FLASH FLOOD 1 SW SAND SPRINGS 36.13N 96.12W
05/23/2015 TULSA OK TRAINED SPOTTER
SPOTTER REPORTS FLOODING WITH 2 TO 3 INCHES OF WATER OVER
ROADWAY.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 60 min |
| May 23, 7:09 PM CDT | Special Weather Statement | TSA | Latimer | 51 min |
| May 23, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 43 min |
| May 23, 7:26 PM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| May 23, 7:30 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 90 min |
| May 23, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 50 min |
| May 23, 7:56 PM CDT | Tornado Warning | TSA | Okfuskee | 34 min |
| May 23, 7:57 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 48 min |
| May 23, 8:00 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Osage, Tulsa | 90 min |
| May 23, 8:01 PM CDT | Tornado Warning | TSA | Latimer | 29 min |
| May 23, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 35 min |
| May 23, 8:18 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee | 6 hr |
| May 23, 8:18 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 42 min |
| May 23, 8:23 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 37 min |
| May 23, 8:31 PM CDT | Tornado Warning | TSA | Okfuskee | 29 min |
| May 23, 8:32 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 88 min |
| May 23, 8:37 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 23 min |
| May 23, 8:43 PM CDT | Flash Flood Warning | TSA | Okmulgee, Tulsa | 6 hr |
| May 23, 8:43 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 23, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 50 min |
| May 23, 8:55 PM CDT | Tornado Warning | TSA | Haskell, Latimer | 35 min |
| May 23, 8:58 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Washington | 6 hr |
| May 23, 9:10 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| May 23, 9:29 PM CDT | Tornado Warning | TSA | Haskell, Muskogee, Sequoyah | 46 min |
| May 23, 9:43 PM CDT | Flash Flood Warning | TSA | Wagoner | 6 hr |
| May 23, 9:45 PM CDT | River Flood Warning | TSA | Tulsa | 47 hr |
| May 23, 9:47 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner | 43 min |
| May 23, 9:48 PM CDT | River Flood Warning | TSA | Washington | 60 hr |
| May 23, 10:07 PM CDT | Special Weather Statement | TSA | Mayes | 53 min |
| May 23, 10:19 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 41 min |
| May 23, 10:24 PM CDT | Flash Flood Warning | TSA | Craig, Mayes | 6 hr |
| May 23, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Wagoner | 50 min |
| May 23, 10:32 PM CDT | Special Weather Statement | TSA | Cherokee | 28 min |
| May 23, 10:36 PM CDT | Tornado Warning | TSA | Cherokee, Mayes | 14 min |
| May 23, 10:41 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 6 hr |
| May 23, 10:48 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 27 min |
| May 23, 11:01 PM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| May 23, 11:16 PM CDT | Special Weather Statement | TSA | Craig, Mayes | 29 min |
| May 23, 11:19 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more | 116 min |
| May 23, 11:24 PM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 36 min |
| May 24, 12:10 AM CDT | Areal Flood Warning | TSA | Creek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more | 24 hr |
| May 24, 12:18 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more | 6 hr |
| May 24, 12:24 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 6 hr |
| May 24, 1:43 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 6 hr |
| May 24, 5:46 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more | 6 hr |
| May 24, 5:48 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 6 hr |
| May 24, 7:14 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 3 hr |
| May 24, 8:53 AM CDT | Flash Flood Warning | TSA | Adair, Delaware, LeFlore, Sequoyah | 12 hr |
| May 24, 9:07 AM CDT | River Flood Warning | TSA | Adair | 47 hr |
| May 24, 9:07 AM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| May 24, 9:42 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| May 24, 9:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 3 more | 12 hr |
| May 24, 10:16 AM CDT | River Flood Warning | TSA | LeFlore | 9 days |
| May 24, 10:19 AM CDT | River Flood Warning | TSA | Sequoyah | 10 days |
| May 24, 11:26 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Haskell, Latimer, McIntosh and 5 more | 11 hr |
| May 24, 1:12 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Haskell, Latimer, Muskogee, Ottawa and 2 more | 10 hr |
| May 24, 3:09 PM CDT | River Flood Warning | TSA | Muskogee | 24 hr |
| May 24, 3:27 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 36 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.